I am on 3 mils I dont want to lower 1 mill every 3-4 week at this point just wanna finish with it.Just 6 days ago I couldnt sleep on 5 mils. Then I lowered to 2.5 and nothing really changed I felt as sick as on 5. So next day I drank 5 and I was sleeping fine. Then I drank 2.5 and slept for 4 hours. Last night I slept 7 hours. So I feel like my body is adjusting to it really fast. Plus from expirience I know that body gets used to the lower dose in 3 days. I am just wondering if anyone went from 1 to 0 and how long the withdrawls would go for. Or should I keep cutting this one mill in half then in querter?
I am also currently coming off of methadone. I received a one wk take home and the dose I was "presribed" was 20mg, but I slowly tapered myself down till I got tto estimated 10mg. I decided my head was right and was so over "getting high" that I knew I would not relapse, so decided tough it out , and to be honest, it was easier than expected... don't get me wrong I can still tell my body is adjusting, but I have been completely functional... and really feel great, but will admit that its hard to sleep at night... I fall asleep for 2 hrs and then toss and turn till I just get up... not so much because of pain, but just not tired... and then for some reason by 5am am able to sleep normally. I did take a klonopin the first two days to see if that would help, but it really didn't, so I wouldn't recommend it, although I have heard that in combination with other things it can help all of which are over the counter other than the benzo, but be careful not to catch another habit... google the "thomas recipe" it lists things for the restless legs and aches. I have not tried this method myself, but have heard many good things on this board about it. I also tryed to detox myself cold turkey off of 30mg before tapering... and was in agony. If you feel you should taper, then by all means do so, but from my experience, I think you will be fine based on my experience, but everyone is different. It is worth a try if nothing else, and if you are in a methadone maintence program, you can usually miss up to 7 days without losing your "status", by day three you will know if you can tough it out or not.
God bless, and I wish you well
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2009 • 1 answer
Methadone Diskets - I have been on a Methadone aintenence Program for most of my adult life and have
Posted 27 Nov 2009 • 2 answers
Posted 17 Apr 2010 • 1 answer
Posted 12 Aug 2011 • 2 answers
Posted 2 Jan 2012 • 1 answer